# SDR USAASB00134

- Difficulty date: May 6, 2000
- Submitted: May 25, 2000
- Operation: Air carrier
- Aircraft: N268AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22880
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: BACH8B04EE0207T
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IAD - FLT 2755 - DURING CLIMB-OUT FROM IAD, THE NOSE LANDING GEAR WOULD NOT RETRACT.  CREW NOTICED A DROP IN HYDRAULIC PRESSURE.  THE NOSE LANDING GEAR NEVER UNLOCKED AS A STEADY NOSE GEAR GREEN LIGHT REMAINED ILLUMINATED.  FLIGHT RETURNED TO FIELD AT IAD AND LANDED WITHOUT FURTHER INCIDENT.  NO EMERGENCY WAS DECLARED.  (X)
